CaltechAUTHORS
  A Caltech Library Service

The Economics of Small Worlds

Jackson, Matthew O. and Rogers, Brian W. (2005) The Economics of Small Worlds. Journal of the European Economic Association, 3 (2-3). pp. 617-627. ISSN 1542-4766. doi:10.1162/jeea.2005.3.2-3.617. https://resolver.caltech.edu/CaltechAUTHORS:JACjeea05

[img]
Preview
PDF - Published Version
See Usage Policy.

93kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:JACjeea05

Abstract

We examine a simple economic model of network formation where agents benefit from indirect relationships. We show that small-world features—short path lengths between nodes together with highly clustered link structures—necessarily emerge for a wide set of parameters.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1162/jeea.2005.3.2-3.617DOIArticle
ORCID:
AuthorORCID
Jackson, Matthew O.0000-0001-9846-4249
Additional Information:© 2005 European Economic Association Posted Online March 13, 2006. Financial support under NSF Grant no. SES-0316493 is gratefully acknowledged, as is support from the Lee Center for Advanced Networking and a SISL/IST fellowship. We thank Fernando Vega-Redondo for the opportunity to present in this session and, along with Matthias Dahm and an anonymous referee, for comments on an earlier version of this paper.
Issue or Number:2-3
DOI:10.1162/jeea.2005.3.2-3.617
Record Number:CaltechAUTHORS:JACjeea05
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:JACjeea05
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4103
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:27 Jul 2006
Last Modified:08 Nov 2021 20:14

Repository Staff Only: item control page